de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Robinson-Trautman equations and Chandrasekhar's special perturbation of the Schwarzschild metric

Qi, G., & Schutz, B. F. (1993). Robinson-Trautman equations and Chandrasekhar's special perturbation of the Schwarzschild metric. General Relativity and Gravitation, 25(11), 1185-1188. doi:10.1007/BF00763761.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-1071-E Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-1074-8
Genre: Journal Article

Files

show Files
hide Files
:
60209.pdf (Publisher version), 128KB
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Qi, Guoying1, Author
Schutz, Bernard F.2, 3, Author              
Affiliations:
1External Organizations, Department of Physics and Astronomy, University of Wales College of Cardiff, CF2 3YB Cardiff, UK, escidoc:24007              
2Astrophysical Relativity, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, Golm, DE, escidoc:24013              
3External Organizations, Department of Physics and Astronomy, University of Wales College of Cardiff, CF2 3YB Cardiff, UK, escidoc:persistent22              

Content

show
hide
Free keywords: -
 Abstract: A perturbation wave solution of the Robinson-Trautman equations is proved to be a perturbation of the Schwarzschild black hole which describes an outgoing axial gravitational wave and corresponds to a special case of Chandrasekhar's algebraically special perturbation of the Schwarzschild metric.

Details

show
hide
Language(s):
 Dates: 1993-04-141993
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: DOI: 10.1007/BF00763761
eDoc: 60209
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: General Relativity and Gravitation
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 25 (11) Sequence Number: - Start / End Page: 1185 - 1188 Identifier: ISSN: 1572-9532